# SDR CALA9700228

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12532
- Make and model: Doug DC-9-32
- Aircraft serial: 45791
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN GOUGED AT OUTBOARD NR 3 HINGE OF LT ELEVATOR UPPER SURFACE.  THE GOUGE WAS REMOVED AND REPAIRED IAW SRM 55-03, FIGURE 14.
